# SDR CALA2013100191599

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 63,990 hours, 24,246 cycles
- Engine: Iae V2527A5
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT MLG FIXED FAIRING LOWER FWD ATTACH POINT APPEARS TO BE OUT OF THE PROPER POSITION.  FOUND LOWER ADJUSTMENT PLATES NOT ENGAGED IN SERRATIONS.  REMOVED DOOR IAW MM 32-12-14-400-002-A.  ADJUSTED RT MAIN GEAR DOOR IAW MM 32-12-14-400.  ALSO SWUNG GEAR FOR FIT &  FARE, IAW MM 32-30-00-867-001A
